# SDR 2002F00761

- Difficulty date: May 29, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,233 hours, 18,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION CABIN FLOOR SUPPORT, LEVEL 2 CORROSION ON T-CAP UPPER SURFACE AT FS 900 TO FS 902, WL 200, RBL 30 TO RBL 120. MAINTENANCE REPAIRED T-CAP IN ACCORDANCE WITH LOCKHEED L1011 SRM 53-21-00.
